27 YEAR OLD NURSE, MEGI BAKRADZE, DIES AFTER RECEIVING ASTRA-ZENECA VACCINE

English translation, using online translator:
A nurse died this Friday in Georgia due to anaphylactic shock, after being vaccinated against Covid-19 last Wednesday with AstraZeneca, which represents the first death from this cause after inoculation with this drug. Information about the death of the 27-year-old Georgian nurse, Megi Bakradze, was confirmed by the Georgian Ministry of Health through a statement.

“We can say, in a preliminary way, that what happened is the result of a severe allergic reaction to the vaccination, but soon the experts will issue their official verdict,” said immunologist Bidzina Kulumbegov, one of the Georgian government’s medical advisers.

Bakradze was vaccinated on March 18 at 12:15 (local time), and then gave an interview to a local media stating that “vaccines are needed, we are powerless against the virus, we must vaccinate ourselves to avoid diseases or not get seriously ill. Although people are afraid, there is nothing dangerous about getting vaccinated. I urge everyone to get vaccinated. “

The day after receiving the injection with AstraZeneca, the young nurse fell into a coma in a hospital in the Georgian city of Ajaltsije, and despite the fact that that night had stabilized, this Friday her heart stopped and the doctors were unable to revive her . Read More

Leave a Reply